# SDR CALA2018031600919

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 89,015 hours, 11,891 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE FLT ATTENDANT REPORTED AN ODOR OF UNDETERMINED TYPE.  AFTER CHECKING LIGHTS,   FOUND THAT ISLOATING THE LOWER RECIRCULATION FANS, TURNED OFF AND THE THE ODOR DISIPATED.  NO FAULTS NOTED ON EICAS. REPLACED IAW  AMM 21-25-07-000/400-801.
